# SDR SWIA200413387

- Difficulty date: May 15, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 12,339 hours, 18,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 12 PILOT SIDE DV WINDOW FRAME CENTER AFT BRACKET IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED FRAME 12 CENTER AFT BRACKET PILOT'S SIDE DV WINDOW.
